# SDR VNAA9809002

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, A BRAKE OVERHEAT WARNING MESSAGE ILLUMINATED, FOR ALL FOUR BRAKES.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED, ADJUSTED AND LUBED THE EMERGENCY PARK BRAKE HANDLE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-43-02.  OPERATIONAL CHECKS WERE COMPLETED.
